Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have persistent neck and back pain. On arcoxia and tylenol. Difficult to lift things. Symptoms started upon taking nexium. Are these related?

Hi. I am having persistent back and neck pain . Have been on Arcoxia 120mg and tylenol and they only help moderatly with the pain. I am unable to lift a plate of food, mop or sweep without pain on my neck. Did not lift anything heavy this pain just started a week after taking nexium . I have since discontinued. What can be causing this.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the neck and back is likely to be due to cervical spondylosis. In addition to the pain killers that you are taking, muscle relaxants and a cervical collar brace will help in relieving the symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor